Quasi-contraction on a cone metric space. (English) Zbl 1179.54060

The authors define and study quasi-contractive mappings on a cone metric space. These mappings are a generalization of Ćirić’s quasi-contractions. A lemma and a fixed point theorem are established for such mappings. This result generalizes the results of L.-G. Huang and X. Zhang [J. Math. Anal. Appl. 332, No. 2, 1468–1476 (2007; Zbl 1118.54022)].


54H25 Fixed-point and coincidence theorems (topological aspects)


Zbl 1118.54022
Full Text: DOI


[1] Ćirić, Lj. B., A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc., 45, 267-273 (1974) · Zbl 0291.54056
[2] Gajić, Lj.; Rakočević, V., Pair of non-self-mappings and common fixed points, Appl. Math. Comput., 187, 999-1006 (2007) · Zbl 1118.54304
[3] Guang, H. L.; Xian, Z., Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl, 332, 1468-1476 (2007) · Zbl 1118.54022
[4] Rakočević, V., Functional Analysis (1994), Naučna knjiga, Beograd · Zbl 0830.46001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.